# SDR DL72S980924

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404DA
- Make and model: Boeing 727232
- Aircraft serial: 21148
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cowl
- Condition: Worn
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD ENG COWL SUPPORT RING LIP WORN AT AFT FWD COWL SUPPORT MATING SURFACE, AFT LT EMPENNAGE 6-11 O'CLOCK.  REMOVED DAMAGED AREA, WITHIN LIMITS PER SRM 53-10-1 FIG 1 SECTION AT 6:00 AND 7:00 OUT OF LIMITS.  FABRICATED REPAIR PER M/M 53-11-0 PG 801 SECTION 7:00 TO 11:00 WITHIN LIMITS PER M/M 53-11-0 PG 801. OK TO TREAT, PAINT, INSTL 6-7 O'CLOCK.  DOUBLER TREATED AND PAINTED, INSTALLED REPAIR ANGLE PER M/M 53-11-0 PG 801.
